Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

An algebraic obstruction to isomorphism of Markov shifts with group alphabets.

Ward, T. (1993) 'An algebraic obstruction to isomorphism of Markov shifts with group alphabets.', Bulletin of the London Mathematical Society., 25 (3). pp. 240-246.


Item Type:Article
Full text:PDF - Accepted Version (192Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1112/blms/25.3.240
Publisher statement:This is a pre-copy-editing author-produced PDF of an article accepted for publication in Bulletin of the London Mathematical Society following peer review. The definitive publisher-authenticated version Ward, T. (1993) 'An algebraic obstruction to isomorphism of Markov shifts with group alphabets.', Bulletin of the London Mathematical Society., 25 (3). pp. 240-246 is available online at: http://dx.doi.org/10.1112/blms/25.3.240
Record Created:12 Oct 2012 13:20
Last Modified:17 Oct 2012 10:52

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library